MathSciNet Relay Station
MathSciNet bibliographic data
MR1610080 (99g:92026) 92D25 (34C99)
van den Driessche, P.; Zeeman, M. L. Three-dimensional competitive Lotka-Volterra systems with no periodic orbits. SIAM J. Appl. Math. 58 (1998), no. 1, 227–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement